Ohio, 2007Heavy Snow in Ohio, December 15 to 16, 2007
December 15 to 16, 2007 · NWS ILN · 9 events in 9 counties and zones
A low pressure system tracked from the Mississippi Valley to the Ohio Valley early in the morning of the 15th. As the low crossed north of the Ohio River, it quickly intensified.
Every event with a place to put it; 9 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A low pressure system tracked from the Mississippi Valley to the Ohio Valley early in the morning of the 15th. As the low crossed north of the Ohio River, it quickly intensified. Snow overspread western Ohio early in the morning with rates of an inch per hour, but the intensifying low pulled in warmer air changing it quickly to rain by the afternoon, cutting the earlier snowfall amounts significantly. As the low exited the region, cold air worked back into the region, bringing additional accumulation by the morning of the 16th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Dec 15, 6:51 AM EST, 9 minutes earlier.
Area forecast discussion, Dec 15, 6:51 AM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
651 AM EST SAT DEC 15 2007
.SYNOPSIS...
A DEVELOPING LOW PRESSURE SYSTEM WILL LIFT NORTHEAST OUT OF THE
LOWER MISSISSIPPI VALLEY TODAY AND PUSH ACROSS THE OHIO VALLEY
TONIGHT. AS IT DOES...A WINTRY MIX OF PRECIPITATION WILL OVERSPREAD
THE REGION TODAY AND CONTINUE THROUGH SUNDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
PRECIPITATION CONTINUING TO FILL IN DOWN TO OUR SOUTHWEST ACROSS
SOUTHERN ILLINOIS...SOUTHWEST INDIANA AND WESTERN KENTUCKY. THIS
IS ASSOCIATED WITH THE INITIAL SHOT OF ISENTROPIC LIFT AHEAD OF
DEVELOPING LOW PRESSURE SYSTEM IN THE LOWER MISSISSIPPI VALLEY.
THIS LIFT WILL CONTINUE TO WORK ITS WAY EASTWARD ACROSS OUR AREA
THROUGH THIS MORNING AND THEN CONTINUE THROUGH THIS AFTERNOON.
TEMPERATURES ATTM ACROSS OUR AREA ARE IN THE UPPER 20S TO LOWER
30S. THEY PROBABLY WILL NOT DROP MUCH MORE BEFORE PCPN ONSET BUT
WITH DEWPOINTS RUNNING IN THE LOW TO MID 20S...WE COULD SEE A
LITTLE BIT OF EVAPORATIVE COOLING ONCE THE PCPN STARTS AND THIS
MAY ALLOW FOR ANOTHER DEGREE OR TWO DROP. THEREFORE...EXPECT PCPN
TO START OFF MAINLY AS A PERIOD OF SNOW AND SLEET. HOWEVER...AS
925/850 MB JET BEGINS TO STRENGTHEN THROUGH LATE MORNING/EARLY
AFTERNOON...SHOULD SEE WARM LAYER ALOFT BEGIN TO CHANGE PCPN OVER
TO FREEZING RAIN/RAIN ACROSS ABOUT THE SOUTHEAST TWO THIRDS OF FA
WITH A POSSIBLE MIX WITH SNOW ACROSS THE NORTHWEST PORTIONS OF FA.
SNOW ACCUMULATIONS ARE TRICKY DEPENDING ON EXACTLY WHEN THINGS
MIX/CHANGE OVER. FOR NOW WILL GO WITH 1 TO 2 INCHES ACROSS THE
NORTHWEST AND AN INCH OR SO ALONG THE I-71 CORRIDOR. FURTHER TO
THE SOUTHEAST...EXPECT PCPN TO CHANGE OVER TO RAIN QUICK ENOUGH TO
LIMIT ACCUMULATION...BUT WILL HAVE TO KEEP AN EYE ON TRENDS
THROUGH THIS MORNING.
WARM AIR WILL CONTINUE TO WORK ITS WAY NORTH ACROSS MUCH OF FA
INTO EARLY THIS EVENING BEFORE COLDER AIR STARTS TO WORK ITS WAY
BACK DOWN BEHIND THE LOW OVERNIGHT. WILL CONTINUE TO LEAN TOWARD
THE GFS WHICH HAS TRENDED A TAD FARTHER TO THE WEST WITH TRACK OF
THE SURFACE LOW. AS A RESULT...DEFORMATION AXIS WILL SET UP A
LITTLE FARTHER TO THE NORTH TONIGHT AND THIS WILL LIKELY CUT BACK
ON SNOW ACCUMULATIONS A BIT. WILL TRIM BACK FORECAST AMOUNTS AN
INCH OR SO MOST PLACES BUT STILL KEEP WARNINGS AND ADVISORIES
GOING WHERE THEY ARE CURRENTLY IN EFFECT AS WE SHOULD STILL SEE A
PUBLIC IMPACT.
HEAVY RAIN STILL LOOKS LIKE A THREAT ACROSS OUR SOUTHEAST SO WILL
ALSO CONTINUE WITH FLOOD WATCH.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
MAY STILL SEE A MIX OF RAIN AND SNOW INTO SUNDAY MORNING ACROSS
THE FAR EAST BEFORE IT COMPLETELY CHANGES OVER TO ALL SNOW. THEN
AS LOW PULLS OFF TO THE NORTHEAST...SNOW SHOULD TAPER OFF TO SNOW
SHOWERS THROUGH THE AFTERNOON FROM WEST TO EAST. LOW WILL CONTINUE
TO INTENSIFY AS IT MOVES OUT OF OUR AREA...LEADING TO A TIGHTENING
PRESSURE GRADIENT. THIS WILL LEAD TO GUSTY WINDS AND POSSIBILITY
FOR BLOWING SNOW ON SUNDAY. LOOKS LIKE WE MAY HAVE A FETCH OFF OF
LAKE MICHIGAN SATURDAY NIGHT SO WILL AT LEAST HANG ON TO A SLIGHT
CHANCE OF SNOW SHOWERS ONTO THE EVENING.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
UPPER PATTERN BECOMES ZONAL ACROSS THE CENTRAL AND ERN US BY MONDAY
WHICH KEEPS DRY CONDITIONS AND BELOW AVG TEMPS THROUGH MON NIGHT.
TRENDED BELOW MOS GUIDANCE ACROSS THE NRN HALF OF THE CWA IN
ANTICIPATION OF SNOW COVER. WEAK DISTURBANCE THEN DEVELOPS WITHIN
BROAD ZONAL FLOW ON TUES AND WEDS. GFS HAS COME IN A LITTLE MORE
MOIST WITH THIS SYSTEM...SO INCREASED POPS TO CHANCE WEDS MORNING.
HOWEVER STILL JUST EXPECTING A FEW RA/SN SHOWERS AS MOISTURE IS
STILL NOT IMPRESSIVE AND LIFT WONT BE VERY DEEP. A STRONGER SYSTEM
DEVELOPS OVER THE CENTRAL US ON THURSDAY. MODELS STILL IN GOOD
AGREEMENT ON TAKING SFC LOW OUT OF THE MID MS VALLEY INTO THE LOWER
GREAT LAKES BY EARLY FRI. THIS KEEPS THE CWA WARM SECTORED...SO
SHOULD PRIMARILY BE A RAIN EVENT. HIGH-CHANCE POPS PER MOS GUIDANCE
SEEM REASONABLE...GIVEN THE BETTER THAN AVG MODEL AGREEMENT THIS FAR
OUT.
&&
.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
PRECIP SHIELD ON THE DOORSTEP OF SW OH...AND EXPECTED TO MOVE INTO
KCVG/KLUK NEXT HR OR TWO. PRECIP MOVING IN A BIT FASTER THAN
EXPECTED...SO SPED UP ONSET OF PRECIP BY AN HR AT MOST SITES. KILN
SOUNDING DATA COMING IN SHOWS MORE WARM AIR ALOFT THAN MODELS HAD
PREDICTED. OBS UPSTREAM ALSO SHOW THIS...WITH FZRA REPORTED ACROSS
SRN/CNTRL MO INTO SRN IL/IN. THEREFORE WENT WITH MORE MIXED PRECIP
IN THE TAFS AS OPPOSED TO JUST SN. WILL NEED TO WATCH CAREFULLY
THE ICING THREAT THIS MORNING...ESPECIALLY WITH TEMPS UPSTREAM
FALLING 2-3 DEGS AS PRECIP MOVES IN. IF TEMPS HOLD BELOW FREEZING
AT KCVG...AND IF TEMPS ALOFT CONTINUE TO WARM AT KDAY...BOTH THESE
SITES COULD SEE SOME MINOR ICE ACCUM.
THINKING SWITCHOVER TO RAIN SHOULD BE A BIT FASTER THAN PREVIOUSLY
FORECAST...AND HAVE ALL TAF SITES GOING TO LIQUID PRECIP BY THIS
AFTERNOON. RA WILL BE WIDESPREAD AS SFC LOW APPROACHES FROM THE
SOUTHWEST THIS EVE...WITH WIDESPREAD IFR/OCCLY LIFR CIGS. SFC LOW
TRACKS INTO SRN/CNTRL OH TOWARD THE END OF THE TAF PERIOD. THIS
BRINGS WINDS AROUND FROM THE NW AND USHERS IN COLD AIR...CHANGING
PRECIP BACK TO SN. NOT ANTICIPATING ANY FZRA OR PL WITH THIS
CHANGEOVER. WINDS WILL BECOME GUSTY ON THE BACK SIDE OF THE LOW.
OUTLOOK...WIDESPREAD MIXED PRECIPITATION WITH IFR CIGS/VSBYS
EXPECTED SUNDAY MORNING. IFR SHOULD IMPROVE TO MVFR CIGS/VSBYS
LATER ON SUNDAY BUT WINDS WILL BECOME GUSTY. MVFR CIGS AND VSBYS
POSSIBLE WEDNESDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WINTER STORM WARNING UNTIL 12 PM EST SUNDAY FOR OHZ026-034-035-
042>046-051>056-060>062-070.
WINTER WEATHER ADVISORY UNTIL 6 PM EST THIS AFTERNOON FOR
OHZ063>065-071-072-077-078.
FLOOD WATCH FROM NOON EST TODAY THROUGH SUNDAY MORNING FOR
OHZ065-073-074-078>082-088.
KY...WINTER WEATHER ADVISORY UNTIL 6 PM EST THIS AFTERNOON FOR
KYZ089>096.
FLOOD WATCH FROM NOON EST TODAY THROUGH SUNDAY MORNING FOR
KYZ089-090-094>100.
IN...WINTER STORM WARNING UNTIL 12 PM EST SUNDAY FOR INZ050-058-059-
066.
WINTER WEATHER ADVISORY UNTIL 6 PM EST THIS AFTERNOON FOR
INZ073>075-080.
&&
SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...HAWBLITZEL
AVIATION...HAWBLITZELHazardous weather outlook, Dec 15, 5:06 AM EST, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
506 AM EST SAT DEC 15 2007
INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>062-070-161015-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-BUTLER-
506 AM EST SAT DEC 15 2007
...WINTER STORM WARNING IN EFFECT UNTIL 12 PM EST SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT THEIR WINTRY PRECIPITATION AMOUNTS
TO THE NATIONAL WEATHER SERVICE.
INZ073>075-080-KYZ091>093-OHZ071-072-077-161015-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-BOONE-KENTON-CAMPBELL-WARREN-
CLINTON-HAMILTON-
506 AM EST SAT DEC 15 2007
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN
KENTUCKY AND SOUTHWEST OHIO.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT THEIR WINTRY PRECIPITATION AMOUNTS
TO THE NATIONAL WEATHER SERVICE.
OHZ063-064-161015-
FAYETTE OH-PICKAWAY-
506 AM EST SAT DEC 15 2007
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT THEIR WINTRY PRECIPITATION AMOUNTS
TO THE NATIONAL WEATHER SERVICE.
OHZ065-161015-
FAIRFIELD-
506 AM EST SAT DEC 15 2007
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...
...FLOOD WATCH IN EFFECT FROM NOON EST TODAY THROUGH SUNDAY
MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT THEIR WINTRY PRECIPITATION AMOUNTS
TO THE NATIONAL WEATHER SERVICE.
KYZ089-090-094>096-OHZ078-161015-
CARROLL-GALLATIN-OWEN-GRANT-PENDLETON-CLERMONT-
506 AM EST SAT DEC 15 2007
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...
...FLOOD WATCH IN EFFECT FROM NOON EST TODAY THROUGH SUNDAY
MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN KENTUCKY AND
SOUTHWEST OHIO.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT THEIR WINTRY PRECIPITATION AMOUNTS
TO THE NATIONAL WEATHER SERVICE.
KYZ097>100-OHZ073-074-079>082-088-161015-
BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
506 AM EST SAT DEC 15 2007
...FLOOD WATCH IN EFFECT FROM NOON EST TODAY THROUGH SUNDAY
MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Heavy Snow, Auglaize
- When
- December 15, 7:00 AM EST to December 16, 11:00 AM EST
- Where
- Auglaize forecast zone
- Reported by
- Department of Highways
- Coordinates
- 40.561, -84.222 (the zone’s center; the record gives no point)
Ohio DOT reported 5.5 inches of snowfall in Wapakoneta.
Heavy Snow, Logan
- When
- December 15, 7:00 AM EST to December 16, 11:00 AM EST
- Where
- Logan forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.388, -83.766 (the zone’s center; the record gives no point)
A spotter reported 4.5 inches of snowfall near Zanesfield.
Heavy Snow, Preble
- When
- December 15, 7:00 AM EST to December 16, 11:00 AM EST
- Where
- Preble forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.742, -84.648 (the zone’s center; the record gives no point)
A spotter reported 4 inches of snowfall in Eaton and the ODOT garage reported the same in West Alexandria.
Heavy Snow, Montgomery
- When
- December 15, 7:00 AM EST to December 16, 11:00 AM EST
- Where
- Montgomery forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.755, -84.291 (the zone’s center; the record gives no point)
Five inches of snow fell in Brookville. In Vandalia, 4.5 inches was reported before it changed to sleet. Trotwood had 3.5 inches of snow before it changed to sleet.
Heavy Snow, Union
- When
- December 15, 7:00 AM EST to December 16, 11:00 AM EST
- Where
- Union forecast zone
- Reported by
- Broadcast Media
- Coordinates
- 40.299, -83.372 (the zone’s center; the record gives no point)
Five inches of snow was reported in the eastern part of the county.
Heavy Snow, Delaware
- When
- December 15, 7:00 AM EST to December 16, 11:00 AM EST
- Where
- Delaware forecast zone
- Reported by
- Broadcast Media
- Coordinates
- 40.278, -83.005 (the zone’s center; the record gives no point)
Six inches of snow was reported in the southern part of the county.
Heavy Snow, Franklin
- When
- December 15, 7:00 AM EST to December 16, 11:00 AM EST
- Where
- Franklin forecast zone
- Reported by
- Broadcast Media
- Coordinates
- 39.970, -83.009 (the zone’s center; the record gives no point)
Three and a half inches of snow was reported in Columbus before it changed to sleet and freezing rain.
Heavy Snow, Butler
- When
- December 15, 7:00 AM EST to December 16, 11:00 AM EST
- Where
- Butler forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.439, -84.576 (the zone’s center; the record gives no point)
Five inches of snow fell in Oxford. Hamilton reported 3.8 inches and Fairfield had 3.4 inches before snow changed to sleet and freezing rain.
Heavy Snow, Hamilton
- When
- December 15, 7:00 AM EST to December 16, 11:00 AM EST
- Where
- Hamilton forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.196, -84.543 (the zone’s center; the record gives no point)
Maderia had 3.7 inches of snowfall.
- Heavy Snow
- Snowfall reaching the local warning threshold without the other hazards of a winter storm.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Winds in Georgia, December 15, 20071 death · 1 injured · $2.1 million · EF1 · 6 events
- Winter Storm in Pennsylvania, December 15 to 16, 20071 death · 3 injured · 8 events
- Heavy Snow in Illinois, December 15 to 16, 20071 death · 14 events
- Tornadoes and Damaging Winds in Georgia, December 15, 2007$210,000 · EF2 · 5 events
- Winter Storm and Winter Weather in Ohio, December 15 to 17, 2007$5.7 million · 22 events
- Winter Storm and Winter Weather in New Jersey, December 15 to 16, 200712 injured · 7 events
- Winter Storm in Pennsylvania, December 15 to 17, 2007$650,000 · 3 events
- Heavy Snow in New York, December 15 to 17, 2007$255,000 · 17 events
- Ice Storm in Virginia, December 15 to 16, 2007$206,000 · 14 events
- Winter Weather in Wisconsin, December 15 to 16, 2007$50,000 · 12 events
- Flooding in Kentucky, December 15 to 16, 20074 injured · $10,000 · 11 events
- Flooding in Kentucky, December 15, 2007$40,000 · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 67922, 67923, 67925, 67926, 67927, 67928, 67929, 67930, 67931.